# SDR AALA20160121009

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 46,720 hours, 22,859 cycles
- Engine: Pwa JT8D219
- Engine time: 64,395 hours, 31,837 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Moisture Trap
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  RT ENG WOULD NOT REACH TAKEOFF POWER.  TAKE OFF ABORTED AT APPROX 100 KNOTS.  CLEANED & PURGED THE RT ENG PT7 MANIFOLD MOISTURE TRAP.  R & R THE RT ENG EPR TRANSMITTER IAW AMM 77-11-02.  OPERATIONAL & LEAK CHECKED GOOD.  ACCOMPLISHED MCM CARD 77-92-12 WITH NO DEFECTS NOTED.  SEE ALSO AALA20160125001.
